MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGFBP-3; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 IGFBP-3; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer performed a routine reset for the igfbp-3 (insulin-like growth factor binding protein 3) assay, measured on the immulite 2000 xpi analyzer #o6345, after the moving median registered in the customer's system was rejected.The moving median is used as a patient-based quality control.For every 30 patient results, the system generates a median value, which is plotted on a monitoring graph.For this assay, the median registered on the graph is 4.97, with a standard deviation (sd) of 0.27.If the moving median value exceeds the limits established by the 1x 3sd or 2x 2sd rejection rules, the customer performs an evaluation of the previous routine.In this case, the previous routine was evaluated and discrepancies in results were identified in patient samples.The patient samples were repeated on the same analyzer the following day.It is unknown whether a different reagent wedge/bead was used for the repeat testing on the same analyzer.The initial results for the discordant patient samples were reported and were not questioned by the physician(s).The laboratory did not send corrected results for these discordant patient results.There are no known reports of patient intervention or adverse health consequences due to the discordant igfbp-3 results.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report discordant igfbp-3 results that were obtained on patient samples on an immulite 2000 xpi instrument.Quality controls (qcs) were in range at the time of the event.The adjustment in use at the time of the event was acceptable.The same adjustment was in use for both the initial and repeat results.There were no events identified in the message log for the instrument that would explain the discordant results.The moving median returned to performing within the acceptable range on 05-dec-2025.Per the limitation section of the immulite 2000 igfbp-3 instructions for use (ifu): "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2026-00007 on 07-jan-2026.Additional information 11-feb-2026: siemens healthineers reviewed the information provided.Troubleshooting was performed at customer site: samples were repeated on alternative analyzers and on the same analyzer.It was noted that the discrepancies did not occur at a specific point in time but were distributed over time.However, when the results were evaluated by concentration, a pattern of low results at low concentrations, especially around approximately 2.0 g/ml occurred.The moving median returned to performing within the acceptable range on (b)(6) 2025.The routine quality controls (qc) remained within specifications throughout the entire period.The control measurements did not show any abnormalities and are within the expected range, and the adjustment done on december 2, 2025 was successfully completed and is acceptable.A contamination in the instrument would be expected to lead to significantly more discrepant results; therefore, instrument contamination is not suspected.This indicates that there was no instrument or assay issue.Error log evaluation did not reveal specific error messages which could lead to a discordant sample result.Spy-files do not show any irregularities in pipetting or similar processes.Encoder values did not reveal any occurrences of foam or bubbles on the reagent.Delta values between the different reagent aspiration steps are as expected.The difference in successive level sense, the delta, reflects how much reagent was removed when the reagent was aspirated the previous time.No cause for the discordant patient results could be identified.The most likely cause is due pre-analytical variables, such as insufficient centrifugation of the sample.Since the samples were received frozen, insufficient centrifugation and/or other pre-analytical variables could not be ruled out.No other complaints have been received for immulite 2000 igfbp-3 kit lot 442.The immulite 2000 igfbp-3 kit lot 442 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 IGFBP-3
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, gwynedd LL55 4EL
UK  LL55 4EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
llanberis, gwynedd LL55 4EL
UK   LL55 4EL
Manufacturer Contact
karen confort
333 coney st.
east walpole, MA 02032
3392069063
MDR Report Key23988654
Report Number1219913-2026-00007
Device Sequence Number11919907
Product Code CFL
UDI-Device Identifier00630414966113
UDI-Public(01)00630414966113(10)442(17)260620
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model NumberN/A
Device Catalogue Number10381447
Device Lot Number442
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown